# SDR UPS08M52459

- Difficulty date: April 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED L/E COMPT AT STA XORS 538 APPROX FOUND UPPER DOUBLER CRACKED AS MARKED.  DAMAGED AREA AT RT WING FIXED L/E COMPT STA 538 UPPER DOUBLER AREA TRIMMED OFF AS PER SRM 57-10-00 VI FIG 27 R40.  NEW REPAIR DOUBLER, REPAIR FILLER & 03EA REPAIR ANGLES FAB PER SRM57-10-00 VI FIG 27 R40.  NEW FAB REPAIR DOUBLER, REPAIR FILLER & 3EA REPAIR ANGLES INSTALLED AT RT WING FIXED L/E COMPT STA XORS 538 INTERIOR AREA PER SRM 57-10-00 VI FIG 27 REV 40.
